Gabapentin Not Working
This topic contains 2 replies, has 0 voices, and was last updated by Shelly 2 years, 11 months ago.
February 15, 2012 at 3:44 pm #15414
I am on 12 x 300mg per day for spinal stenosis along with Arthrotec, Tramadol and others – the pain remains!February 15, 2012 at 3:46 pm #15415
Ok, on gabapentin (nuerontin)600mg 3x daily, for peripheral nueropathy, whilst it helps with the burning feet and stabbing in the legs, well over time the nausea and sweating and the fever like symptoms are getting worse, i tried lyrica But i put on so much weight and got aggressive the side affects for me were far worse, i am also on tramadol aka ultram and dufloxatine and topiramate i suffer from arthritis and type 2 diabetis and pancriatitis , (human train wreak) but nowadays its a toss up between pain and side effects, i just know i would never go back on lyricaFebruary 17, 2012 at 9:13 am #15757
I started on 600mg then went down to 300 mg for 6 months – i had itching and a bad rash on my lower right leg. i went to dermatologist and he took a biopsy – found out it was from the gabapentin. so i went off of it…need to find another medication to replace the gabapentin.
For more information and news concerning your search.
CONDITIONS OF USE:
The information on this site is provided solely as a supplement to the advice, expertise, judgement and care of your healthcare professional. This content is not intended to be comprehensive, and is purposefully limited to what are felt to be some of the relevant and helpful side effect issues that the medication discussed may be associated with in a given individual. Nothing written at SideEffectz.com is to be interpreted as implying that a medication is safe, is appropriate for any given individual, or will or even may be effective for a given individual. It is very important that you consult with your healthcare professional prior to using any drug or supplement, or prior to stopping or starting any type of medical treatment.